# SDR AALA202111011892

- Difficulty date: October 25, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737*
- Aircraft serial: 31230
- Aircraft time: 17,125 hours, 6,942 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pad
- Condition: Migrated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT OVERWING EXIT DOOR, AFT UPPER STOP PAD HAS MIGRATED. **SUPPLEMENTAL REPORT FOR AALA202110261892: REPLACED STOP PAD PER AMM 52-22-01-400-301. ** (CLOSED)
